Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high mch & mcv
Aug 3, 2011

What are the potential long term effects of these elevated levels? I take nevirpine and truvada for HIV and dilantin for a seizure disorder and drink moderately--about 2 glasses of wine per day.

Response from Dr. Henry

If by MCH =mean corpuscular hemoglobin and MCV =mean corpuscular volume (measurements done as a part of complete blood count) -modest abnormalities rarely are of clinical significance. Dilantin can cause a megaloblastic anemia so those values are worth monitoring from safety standpoint in context with other labs value and clinical assessments. HIV drugs rarely cause serious hematologic problems. KH



Previous
Acocomb-N
Next
Numbness, shooting pains,

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement